# SDR DALA2017102307729

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LEFT CUSP WEB BS 889 - 908, BETWEEN LBL 54 TO 60.  THE CUSP WEB WAS REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G, AND 53-00-55-2R-4, FIG 226.
